JournalscmhVol. 81 , No. 4DOI 10.4171/cmh/78

Non-existence of <em>n</em>-dimensional <em>T</em>-embedded discs in <em><strong>R</strong><sup>2n</sup></em>

  • Gordana Stojanovic

    Brown University, Providence, United States
  • Serge Tabachnikov

    Penn State University, University Park, United States
Non-existence of <em>n</em>-dimensional <em>T</em>-embedded discs in <em><strong>R</strong><sup>2n</sup></em> cover

Abstract

We prove non-existence of C2C^2-smooth embeddings of nn-dimensional discs to R2n\mathbb{R}^{2n} such that the tangent spaces at distinct points are pairwise disjoint.